# SDR FXGA202212232233

- Difficulty date: December 23, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CRACKED TANG ON FRONT SPAR UPPER CAP.  TO REPAIR A CRACKED TANG ON THE FORWARD EDGE OF THE FRONT SPAR UPPER CAP. USE THIS EO IN CONJUNCTION WITH STS EA 81-2022-151.
